# SDR YYFA20120614001

- Difficulty date: June 14, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,253 hours, 29,365 cycles
- Engine: Pwa JT8D219
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOST CABIN AT FL 320 LOCKED OUTFLOW VALVE AND MANAGED TO CABIN FROM EXCEEDING 10,000 FT.  ACCOMPLISHED EMERGENCY DESCENT.
